IJPAM: Volume 70, No. 7 (2011)

CORRIGENDUM TO:
S.C. Arora, R. Kathuria, Slant Weighted Toeplitz Operator,
Int. J. Pure and Appl. Math., 62, No. 4 (2010), 433-442

S.C. Arora$^1$, Ritu Kathuria$^2$
$^1$Department of Mathematics
University of Delhi
Delhi, 110 007, INDIA
$^2$32/34, West Patel Nagar, New Delhi, 110 008, INDIA


Abstract.

Received: June 21, 20112

AMS Subject Classification: 47B35

Key Words and Phrases: weighted Toeplitz operator, slant weighted Toeplitz operator

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 7